SciELO - Scientific Electronic Library Online

 
vol.60 número229 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Archivos de Zootecnia

versión impresa ISSN 0004-0592

Resumen

SOUZA, D.N. et al. Applied mathematical models in the growth of beehives of apis mellifera l. in cariri paraibano. Arch. zootec. [online]. 2011, vol.60, n.229, pp.137-140. ISSN 0004-0592.  http://dx.doi.org/10.4321/S0004-05922011000100016.

The aim of this work was to evaluate the potentiality of the beekeeping in the Cariri Paraibano, using mathematical models to esteem the growth of the colonies. The data had been taken weekly with the weighing of nests of 20 beehives installed in the Experimental Station (CCA/UFPB) of São João do Cariri. The estimate of the parameters was made by means of nonlinear regressions, for procedure NLIN of Program SAS (Statistical Analysis System), using the modified Gauss-Newton method. For the choice of the best model, the number of interactions, the determination coefficient and the residue distribution graph were used. Among the studied models, better adjustment was achieved with the quadratic logarithmic model.

Palabras clave : Bee; Handling of beehives; Growth modelling.

        · resumen en Portugués     · texto en Portugués     · Portugués ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons